Note on finding an optimal deflation for quadratic matrix polynomials

Xin Liang Yau Mathematical Sciences Center, Tsinghua University

Numerical Linear Algebra mathscidoc:2204.26003

CSIAM Trans. Appl. Math., 2, (2), 336-356, 2021.6
No abstract uploaded!
deflation, quadratic matrix polynomials, hyperbolic, eigenvalue optimization
[ Download ] [ 2022-04-24 22:15:28 uploaded by jinsanliang ] [ 56 downloads ] [ 0 comments ]
  • doi:10.4208/csiam-am.2021.nla.05
@inproceedings{xin2021note,
  title={ Note on finding an optimal deflation for quadratic matrix polynomials},
  author={Xin Liang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424221528047389119},
  booktitle={CSIAM Trans. Appl. Math.},
  volume={2},
  number={2},
  pages={336-356},
  year={2021},
}
Xin Liang. Note on finding an optimal deflation for quadratic matrix polynomials. 2021. Vol. 2. In CSIAM Trans. Appl. Math.. pp.336-356. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220424221528047389119.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved